# SDR 97FDEA00200

- Difficulty date: March 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N219FE
- Make and model: Boeing 727233
- Aircraft serial: 21102
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Hyd Drive Motor
- Part number: MS9391130ZE4C
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: F, K, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE OFF DURING RETRACTION, THE INBOARD FLAPS REMAINED AT 2 DEGREES (SPLIT FLAP CONDITION).  WHILE FOLLOWING THE CHECK LIST WE LOST SYSTEM A HYDRAULICS.  PERFORM SYSTEM A LOSS CHECKLIST AND LANDED UNEVENTFULLY.  LANDED HARD (FIRM).  REMOVED AND REPLACED INBOARD FLAP DRIVE HYDRAULIC MOTOR.  OPERATIONAL CHECK AND LEAK CHECKED GOOD PER 27-50 MAINTENANCE MANUAL.  VISUAL INSPECTION FOR HARD LANDING.  NO DEFECTS NOTED.  OK FOR SERVICE.
